# SDR DALA2016010700227

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,099 hours, 26,709 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN AIR TURN BACK, DUE TO RT ENGINE FIRE DETECTOR LOOP "A" FAULT.  GOT AN INTERMITTENT RT ENGINE FIRE DETECTOR FAULT ON DESCENT.  BEFORE LANDING, ALL WARNING LIGHTS AND ANNUNCIATIONS HAD EXTINGUISHED.  MAINTENANCE DEFERRED RT ENGINE FIRE LOOP A TO MEL 26-11-01.  07JAN TPA PERFORMED FIM TASK.  CLEANED AND CHECKED INTEGRITY OF CONNECTORS P1-874, P1-875, P1-8006 AND P1-8087.  INSPECTED LOOP A AND B DETECTORS. ALL CHECKS OK.
